Need Advice. Pls help!

Hello. 😊

I need advice. Im start to taking pills on July 03, and i stop at July 07. After that on July 10 to 11 i had a withdrawal bleeding. Everyday my husband and i we had sex. My period is regular. Have chance to become pregnant fast? Pls need advice. Thankyou.

Posts

  • What pills were you taking? The only pills I know to cause 'withdrawal bleeds' would be hormonal pills (either contraception or delaying your period...) which can impact on chance of falling pregnant

  • Lady pills, trust pills brand name. I take at July 3 and and stop at July 7. I could be pregnant fast?

  • I stopped taking my BCP to try & conceive on the 2nd week of my pack. After the 4th day of stopping I had my period that lasted about 6/7 days. After a week from that I started spotting. Just wanted to if anyone had experience that and if it's normal to have spotting after.

Sign In or Register to comment.